RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2006, Volume 70, Issue 2, Pages 57–68 (Mi izv593)  

This article is cited in 1 scientific paper (total in 1 paper)

On simple zeros of derivatives of the Riemann $\xi$-function

I. S. Rezvyakova

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We get a lower bound for the number of simple zeros of the function $\xi^{(k)}(s)$ on the critical line, where $k\ge1$.

DOI: https://doi.org/10.4213/im593

Full text: PDF file (439 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2006, 70:2, 265–276

Bibliographic databases:

Document Type: Article
UDC: 511
MSC: 11M26
Received: 29.09.2005

Citation: I. S. Rezvyakova, “On simple zeros of derivatives of the Riemann $\xi$-function”, Izv. RAN. Ser. Mat., 70:2 (2006), 57–68; Izv. Math., 70:2 (2006), 265–276

Citation in format AMSBIB
\Bibitem{Rez06}
\by I.~S.~Rezvyakova
\paper On simple zeros of derivatives of the Riemann $\xi$-function
\jour Izv. RAN. Ser. Mat.
\yr 2006
\vol 70
\issue 2
\pages 57--68
\mathnet{http://mi.mathnet.ru/izv593}
\crossref{https://doi.org/10.4213/im593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2223240}
\zmath{https://zbmath.org/?q=an:1131.11056}
\elib{http://elibrary.ru/item.asp?id=9189027}
\transl
\jour Izv. Math.
\yr 2006
\vol 70
\issue 2
\pages 265--276
\crossref{https://doi.org/10.1070/IM2006v070n02ABEH002312}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000239441000003}
\elib{http://elibrary.ru/item.asp?id=13506415}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746659768}


Linking options:
  • http://mi.mathnet.ru/eng/izv593
  • https://doi.org/10.4213/im593
  • http://mi.mathnet.ru/eng/izv/v70/i2/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chaubey S., Malik A., Robles N., Zaharescu A., “Zeros of Normalized Combinations of Xi((K)) (S) on Re(S)=1/2”, J. Math. Anal. Appl., 461:2 (2018), 1771–1785  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:370
    Full text:117
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019